Filozofická Fakulta

Katedra logiky

Studentské hodnocení výuky


There are not any news
Export 61 results:
Sort by: Autor Nadpis Typ [ Year  (Desc)]
Friedman, S. - D., and R. Honzík, "Easton's theorem and large cardinals", Annals of Pure and Applied Logic, vol. 154, no. 3, pp. 191-208, 2008.  Stáhnout: pdf preprint (302.84 KB)
Verner, J. L., "Lonely points in $\omega^\ast$", Topology Appl., vol. 155, no. 16, pp. 1766–1771, 2008.  Stáhnout: pdf preprint (187.31 KB)
Bílková, M., A. Palmigiano, and Y. Venema, "Proof systems for the coalgebraic cover modality", Advances in Modal Logic, vol. 7: College Publications, pp. 1–21, 2008.  Stáhnout: pdf (526.87 KB)
Peliš, M., "Some Properties of Kripke Semantics for Intuitionistic Logic", Miscellanea Logica V: Faculty of Arts, Charles University, pp. 53–88, 2008.  Stáhnout: pdf preprint (1001.27 KB)
Bílková, M., Feasible Disjunction Property and Feasible Interpolation in Modal Logic, , ITI preprint series , vol. 2007-341: ITI preprint series MFF UK, 2007.
Bílková, M., "Uniform interpolation and propositional quantifiers in modal logics", Studia Logica, vol. 85, no. 1: Springer, pp. 1–31, 2007.  Stáhnout: pdf preprint (290.69 KB)
Švejdar, V., "An interpretation of Robinson arithmetic in its Grzegorczyk's weaker variant", Fundamenta Informaticae, vol. 81, no. 1: IOS Press, pp. 347–354, 2007.
Bílková, M., "Interpolation in Modal Logic", Department of Logic FF UK: FF UK, 2006.
Bílková, M., "Monotone sequent calculus and resolution", Comment. Math. Univ. Carolinae, vol. 42, issue 3, pp. 575-582, 2001.